Skip to content
My WebMD Sign In, Sign Up
Took Clomid by error for 11 days
avatar
marciazz posted:
My doctor made an error and did not tell me to take Clomid for only 5 days, so I took it for 11 days until I figured it out. I normally get my period on day 26, and now is day 28 and still no period. I have heard that clomid can mess your period. I took two pregnancies tests on day 25 and day 27 and they came out negative.

Does anyone know if I will have bad side effects in my cycle because I took Clomid for 11 days instead of 5 or does anyone have helpful information due to my circumstances? I had vision side effects, but they stopped now.

Thank you, Marcia
Reply
 
avatar
chaos612 responded:
Unfortunately i never had that experience but i do know that clomid does mess with your period for me though it regulated it never had vision problems but i do experience other side affects like mood swings and cramping
 
avatar
maragayle responded:
Did they do an ultrasound to monitor you? Over exposure to Clomid can hyperstimulate your ovaries, which is really bad news. Just want to make sure you're safe! How long are your cycles usually?
Me 23, DH 25, TTC 2 years,BFP 10/4, MC 10/8, waiting to try again
 
avatar
marciazz replied to chaos612's response:
Thank you
 
avatar
marciazz replied to maragayle's response:
Thanks for the reply. No, the Dr. said that I would only have secondary effects like the vision, but he didn't seem worried. I am on day 31 still with no real period, I did start spotting a little bit brown day 28. My cycles are normally 26 days, and I am on day 31 with still no real period. I wonder if I should ask for an ultrasound, probably a good idea to ask for it. I hope I get my real period soon. I have took a pregnancy test yesterday and it came out negative.
 
avatar
chaos612 replied to marciazz's response:
At this point in your cycle you do not need an ultra sound you can have blood wokr done and it will tell them if you even ovulated and what part of your cycle you are really on.Good luck
 
avatar
maragayle replied to chaos612's response:
Ovulation wouldn't be my concern...it would be hyperstimulation to the ovaries due to prolonged exposure.
Me 23, DH 25, TTC 2 years,BFP 10/4, MC 10/8, waiting to try again
 
avatar
marciazz replied to chaos612's response:
Thank you, I will call my Doctor.
 
avatar
marciazz replied to maragayle's response:
Thank you, it kinda makes me regret that I even went on it. I'll call my Doctor for questions.


Spotlight: Member Stories

Me (34) & DH (32) have been TTC for 18 months. I have been diagnosed with unexplained infertility. In May 2010 I started taking Clomid without any...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.